The lattice of pseudotopologies on S
Portugaliae mathematica, Tome 32 (1973) no. 2, pp. 71-73
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1973__32_2_115191,
author = {Carstens, Allan M.},
title = {The lattice of pseudotopologies on {S}},
journal = {Portugaliae mathematica},
pages = {71--73},
year = {1973},
volume = {32},
number = {2},
mrnumber = {0322771},
zbl = {0255.54001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1973__32_2_115191/}
}
Carstens, Allan M. The lattice of pseudotopologies on S. Portugaliae mathematica, Tome 32 (1973) no. 2, pp. 71-73. http://geodesic.mathdoc.fr/item/PORMA_1973__32_2_115191/